# SDR REXA201100688

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 18,690 hours, 16,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK FLOOR LIGHTING INOP AFT OF THE EMERGENCY EXIT ROW.  RE-SECURED EMERGENCY FLOOR LIGHTING CONNECTOR ADJACENT TO LAV DOOR OPC GOOD.
